# SDR HEER20171205885

- Difficulty date: December 5, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N420PH
- Make and model: Bell 407
- Aircraft serial: 53747
- Aircraft time: 10,886 hours
- Engine: Allsn 250C47B
- Engine time: 1,773 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010795
- Part serial: NWF160942
- Condition: Damaged
- Location: Turbine Section
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 11-5-17 FOR TURBINE OVERHAUL.  #5 BEARING EXHIBITS BANDING ON BALL.  REPLACED #5 BEARING.
